The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 16 NO.2 / (1993))
Harmonic Mappings, Minimal and Totally Geodesic Immersions of Compact Riemannian Homogeneous Spaces into Grassmann Manifolds
Osamu Ikawa,
Pages. 295-305
Abstract
Contents 1. Introduction
2. A construction of harmonic mappings and minimal immersions of compact Riemannian homogeneous spaces
into Grassmann manifolds
3. A Construction of totally geodesic immersions of compact irreducible Riemannian symmetric spaces into
Grassmann manifolds
Key words
Mathmatical Subject Classification